# SDR UALA2013031901695

- Difficulty date: March 18, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 51,599 hours, 20,582 cycles
- Engine: Iae V2522A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 41600318003
- Part serial: 91
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN, ANTI-ICE.  REPLACED NR 2 WINDOW HEAT COMPUTER.
